# SDR UPS96221164

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON AFT SIDE OF SHEAR TIE AT BS 720C WL 149 RBL 10.  MECHANICALLY REMOVED CORROSION IAW SRM 51-10-6, REWORK DEEMED OUT OF LIMITS IAW SRM 53-10-1.  REPLACED SHEAR TIE IAW SRM 51-20-1, 51-30-2 AND MM 51-20-151.
